| Model Number |
VP-703-X |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when suturing the vessel during an iliac femoral popliteal thromboendarterectomy procedure, the needle broke at swage.They used another suture pack to complete the case.There was no patient injury.